Number of the records: 1  

Singularly perturbed linear Neumann problem with the characteristic roots on the imaginary axis

  1. Title statementSingularly perturbed linear Neumann problem with the characteristic roots on the imaginary axis
    Main entry-name Vaculíková, Ľudmila, 1954- (Author) - MTF Ústav aplikovanej informatiky, automatizácie a matematiky
    Another responsib. Liška, Vladimír, 1973- (Author) - MTF Ústav aplikovanej informatiky, automatizácie a matematiky
    In Vedecké práce MtF STU v Bratislave so sídlom v Trnave. Research papers Faculty of Materials Science and Technology Slovak University of Technology in Trnava. -- Vol. 18, č. 28 (2010), s.163-168
    Subj. Headings Neumann problem
    singularly perturbed ODE
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADF - Scientific titles in home not carented magazines and other year-books
    Year2010
    References (9) - článok
    article

    article

Number of the records: 1